# SDR IPXA2017030714860

- Difficulty date: February 13, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 683L218G06
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 ENGINE LEFT THRUST REVERSER CLOSURE WEB IS CRACKED JUST FWD OF THE NR 4 CASCADE VANE.  REPAIRED THE VANE IAW EA 011-7830-01-A6682 REV I/R AND EO MD11-7830-63532-A.
